ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : University of Szeged
Source : Electronic Journal of Qualitative Theory of Differential Equations, University of Szeged, Hungary, Volume 4, Number 2010, p.1–12 (2010)
Keywords : evolution equation, Existence of solution, fixed point theorems., fractional calculus, nonlocal condition
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2010
Abstract : In this paper we prove the existence of solutions of fractional impulsive semilinear evolution equations in Banach spaces. A nonlocal Cauchy problem is discussed for the evolution equations. The results are obtained using fractional calculus and fixed point theorems. An example is provided to illustrate the theory.
Cite this Research Publication : K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional impulsive semilinear evolution equations”, Electronic Journal of Qualitative Theory of Differential Equations, vol. 4, pp. 1–12, 2010.